ArticleCureus2022
A Case of Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome in a Patient Receiving Peritoneal Dialysis With Icodextrin Exposure.
Article in Cureus, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 3 citations in OpenAlex.
- The systemic treatments for drug reaction with eosinophilia and systemic symptoms (DRESS) beyond corticosteroids.The World Allergy Organization journal · 2024Review
- Severe allergic rash induced by icodextrin: case report and literature review.Frontiers in medicine · 2024Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 3 institutions in 2 countries.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Icodextrin solutions are associated with rashes within a few weeks of initial exposure. However, severe skin reactions are rarely reported. Cessation of icodextrin is necessary for treatment, though systemic steroids were used in a few cases. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe drug reaction characterized by an extensive rash associated with eosinophilia, visceral organ involvement, lymphadenopathy, or atypical lymphocytosis. Recurrence can develop weeks to months after drug cessation, even without re-exposure. To our knowledge, DRESS has not been reported with icodextrin use. Herein, we report a case of relapsing generalized maculopapular skin rash that developed with icodextrin use, highly suggestive of DRESS syndrome.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.